| Model Number |
DIB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Additional information: section a-3b patient gender: female.Section a-4 patient weight: unknown/asked information was not provided.Section a-5 patient ethnicity: unknown/asked information was not provided.Section a-6 patient race: unknown/asked information was not provided.Section b-3 date of event: unknown/asked information was not provided.Section d-6b date explanted: not applicable as the iol remains implanted; therefore, not explanted.Section h-3 device evaluated by manufacturer: the complaint device was not returned for evaluation as it remains implanted.Therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.An attempt was made to contact the customer account requesting additional information regarding complaint however, to date no response has been received.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.
Event or Problem Description
The dib00 model intraocular lens (iol) was implanted in the patient¿s ocular dexter (right eye).Post-operatively, patient reports complaints of the appearance of bags under her eyes and blurry vision in her od, which was not as clear as the ocular sinister (left eye).She indicated that the blurry vision started after she stopped using the prescribed eye drops, which she had used for approximately three (03) weeks following the initial surgery.The patient could not read the name of the drops, she described the bottle as white with a navy blue cap.The patient was advised to follow up with her doctor about her issues.The suspect iol is not available for return as it remains implanted.No further information is available.